# SDR SIMA20240701002

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N776MS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 50,617 hours, 32,430 cycles
- Engine: Ge CF348E2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Part number: UNKNOWN
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 BLEED LEAK IN FLIGHT, FL280 FOLLOWED QRM PROCEDURES, AND UNABLE TO MAINTAIN CABIN PRESSURE DUE TO PACK 2 MEL. RETURN TO ORD EMERGENCY DECLARED/NO OVERWEIGHT LANDING/NO MASK DEPLOYMENT. T/S AML 5133549, FOUND E1 PRECOOLER LEAK AT TOP OF OUTLET DUCT. REMOVED AND REPLACED #1 ENGINE PRECOOLER IAW ERJ170 AMM 36-11-08 OPS TEST GOOD.
